(888) 687-4334
Menu

Allegra Allergy 24 Hour Relief 45 Tablets

RDC10245603

$ 31.00 $ 36.95

Allegra Allergy 24 Hour Relief provides you with temporary relief of common allergy symptoms. Made with fexofenadine HCI (180mg), an antihistamine, this allergy medication is non-drowsy and works for 24 hours for optimal relief of sneezing, runny nose, itchy, watery eyes, and an itchy nose or throat. 45 tablets per bottle (180mg each).

Features:

  1. * 24 Hour allergy relief
  2. * Non-drowsy
  3. * 180mg in each tablet

 

Applications:

  1. Temporarily relieves symptoms due to hay fever or other upper respiratory allergies
  2. Great for indoor and outdoor allergies

Provides Fast Relief for:

  1. * Sneezing
  2. * Runny nose
  3. * Itchy, watery eyes
  4. * Itchy nose or throat

When you have an allergy attack, you know how it can affect your day. The itchy, watery eyes, the sneezing and runny nose – it's not fun at all. Allegra Allergy 24 Hour Relief is now available over the counter for prescription-strength relief of your allergy symptoms. It is great for indoor and outdoor allergies and comes in a convenient one-a-day tablet. Prevent allergy symptoms from getting you down with Allegra Allergy 24 Hour relief tablets.

Active Ingredient: fexofenadine HCI 180mg – antihistamine

Directions:

  1. Adults and children 12 years and over
    1. 1 tablet with a glass of water once a day; do not take more than 1 tablet in 24 hours
    2. Not for children under 12 years of age

**Ask a doctor if you are 65 years or older, or have kidney disease 

Allegra Allergy 24 Hour Relief 45 Tablets Tags

You also Viewed

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.